Skip to Main content Skip to Navigation
Journal articles

Newtonian and Schinzel quadratic fields

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417843
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:35:25 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

David Adam, Paul-Jean Cahen. Newtonian and Schinzel quadratic fields. Journal of Pure and Applied Algebra, Elsevier, 2011, 215 (8), pp.1902-1918. ⟨10.1016/j.jpaa.2010.11.003⟩. ⟨hal-03417843⟩

Share

Metrics

Record views

28